Side effects from going off BCP?

posted 2 years ago in TTC
Post # 2
Member
3280 posts
Sugar bee
  • Wedding: June 2014

I may be an exception but I had no effects at all. The only changes I noticed were a lighter and more regular period than before BC. I’d take some caffine for the headaches and see if that helps. It may not be related at all! 

Post # 3
Member
371 posts
Helper bee

LizLemon:  I didn’t have headaches but I did get pregnancy symtoms getting off BCP… Everyone is different though, some ppl I know got headaches after coming off BCP.

Post # 4
Member
865 posts
Busy bee

LizLemon:  When I went off of the pill I was *so* moody and emotional.  My face also broke out like mad.  The side effects eventually settled into only right before/during my period.  I wasn’t ttc so after 4 months I went back on the pill.  

Post # 5
Member
917 posts
Busy bee
  • Wedding: July 2013

I had bad headaches the first couple of weeks off the pill, but it did get better. I’ve also had more gas/bloating and oily skin. September was my first month off the pill, and things just now seem to be getting back to (almost) normal.

Post # 6
Member
156 posts
Blushing bee

I had a major headache every day around 2/3PM for the first 4 weeks off the pill. It sucked but has stopped.

Post # 7
Member
1055 posts
Bumble bee
  • Wedding: September 2013

I’ve been off for 2 weeks and havent noticed anything yet.  Ill have to pay more attention though!

Post # 8
Member
484 posts
Helper bee
  • Wedding: September 2012

I’ve been off for almost 3 months and I’ve had terrible acne.  And not just on my face…  I’ve never had back-ne in my life until I went off the pill.  It’s so gross!  I’m really struggling to deal with it. 

Post # 9
Member
3756 posts
Honey bee
  • Wedding: April 2014

My first month off BC I had pregnancy symptoms times a million. It was crazy. Headaches being overly emotional are definitely a sign of hormone changes. But since you still have the week of sugar pills it’s probably just raging PMS. You will adjust in time, it’s frustrating though, I know.

Post # 10
Member
1209 posts
Bumble bee

When I went off I got migraines, lost half my hair and broke out like crazy… It’s been almost two years and my hair is growing back, my skin has settled and only get a headache during PMS…

Hang in there!

Post # 11
Member
1681 posts
Bumble bee
  • Wedding: October 2013

When I was on the pill I had awful migraines every month on my placebo week. Coming off the pill I had a headache for about 2 weeks before it subsided. Also- my skin was awful after about 3 months & it took about 3 months to get a period. Other then that, I didn’t notice anything else.

Post # 12
Member
1725 posts
Bumble bee
  • Wedding: August 2012

I had a constant headache (like would wake up in the night and it was STILL there even after I upped my water intake, tried to exercise more, etc) the first 3 weeks off as well as crazy moodiness (not like me at all!).  Once I hit the three week mark though, something switched because I felt fine again!  I hope that’s the case for you!

Post # 13
Member
8593 posts
Bumble Beekeeper
  • Wedding: September 2013

I was only off BCP for one month but I didn’t notice anything.  I do find it odd that you’d have a lot of side effects right away since you normally miss the week of pills during the placebo week!  But your body should regulate itself.

Post # 14
Member
449 posts
Helper bee
  • Wedding: November 2016

The biggest side effect from coming off the BC was my acne. It blow up big time. I’m 27 and still dealing with acne.  It’s 4 years of me being off and I can’t get my cystic acne under control. 

Post # 15
Member
1722 posts
Bumble bee
  • Wedding: September 2012

I had headaches, cramps and acne as soon as I got off BCP.

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors